# SDR SWIA200819270

- Difficulty date: February 23, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 16,056 hours, 13,888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6657 - FIRST OFFICERS SIDE WINDOW SHATTERED IN FLIGHT.  REPLACED RIGHT SIDE WINDOW IAW CRJ 200 MM 56-12-01, PN NP139322-12, SN OFF 03010H4039.
